Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2011, 2:41 PM EDT for Cape May County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 2:41 PM EDT (18:41 UTC)
- Expired
- Jul 24, 2011, 3:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769
WWUS81 KPHI 241841
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 PM EDT SUN JUL 24 2011
NJZ023-024-241945-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
241 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF CAPE MAY...MOVING EAST AT
15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3915 7467 3912 7470 3910 7470 3905 7474
3902 7477 3902 7480 3904 7485 3921 7478
3919 7466 3918 7466
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 2:16 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 24, 2:16 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT SUN JUL 24 2011
.SYNOPSIS...
A WEAK COLD FRONT IN UPSTATE NEW YORK WILL MOVE INTO AND STALL OVER
THE FORECAST AREA LATER TODAY AND TONIGHT. A STRONGER COLD FRONT
FROM THE UPPER PLAINS WILL APPROACH ON MONDAY AND MOVE ACROSS THE
AREA LATE MONDAY NIGHT. IT IS EXPECTED TO STALL TO THE SOUTH AND
THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER
OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA
BEHIND IT. A COLD FRONT IS FORECAST TO APPROACH THE REGION FROM
NEW YORK STATE ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES WERE GOING TO REACH, AND IN SOME CASES EXCEED, THE
FORECAST MAXIMUMS TODAY OVER ALL BUT PERHAPS THE NORTHWESTERN
ZONES. I PUT TOO MUCH EMPHASIS ON THE MORE ROBUST H925 COOLING OF
THE 00Z ECMWF WITH THE ADVANCING THERMAL TROUGH, OR I JUST RUSHED
IT ALONG (SHOULDN'T BLAME ON THE SHOES THE FAULTS OF MY FEET).
THIS REQUIRED SOME ADJUSTMENT OF TEMPERATURES. MORE IMPORTANT, THE
CONVECTIVE TEMPERATURES HAVE BEEN REACHED IN PRECISELY THE PLACE
WHERE I HAD LOWERED POPS TO SLIGHT CHANCE. WE HAVE UPPED THE POPS
IN THE SOUTHEAST CONSIDERABLY, AND WE HAVE ADDED THE MENTION OF
HEAVY RAINFALL. STORMS WERE PULSING, MOVING SLOWLY AND TAPPING
THE COPIOUS MOISTURE. THEY ALSO WERE LAYING DOWN OUTFLOWS THAT ARE
GOING TO BE TRIGGERING MORE STORMS FOR A TIME. THE POPS FURTHER
NORTHWEST EITHER REMAIN THE SAME OR HAVE BEEN TAPERED DOWN DURING
THE COURSE OF THE AFTERNOON, AS WITHOUT THE HOTTER TEMPERATURES
THE PREVIOUS THINKING SEEMED TO BE HOLDING UP.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THERE SHOULD BE MORE OF A DROP-OFF IN CONVECTION OVERNIGHT THAN
THE LAST TWO NIGHTS AS THERE ARE NO APPARENT UPSTREAM SHORT WAVES.
WITH THE FRONT BACKING INTO OUR CWA AND A NORTH TO NORTHEAST WIND
SHIFT ANTICIPATED, MIN TEMPS SHOULD GET LOWER, BUT WE REMAINED ON
THE HIGHER SIDE OF THE STAT GUIDANCE.
WE ARE STILL PEGGING MONDAY INTO MONDAY NIGHT AS THE BEST CHANCES
FOR PRECIPITATION AND ORGANIZED CONVECTION IN OUR CWA. THE
ENTRANCE REGION OF A DEVELOPING H2.5 JET IS FORECAST TO BE IN THE
NORTHERN PART OF OUR CWA. THE LOW LEVEL THETA E RIDGE AXIS IS ALSO
FORECAST TO REMAIN IN PLACE WITH BULK SHEAR VALUES RISING TO A
RESPECTABLE 30 TO 40 KT RANGE NORTH OF THE MASON DIXON LINE. FCST
0-1 KM HELICITY VALUES ARE ALSO EXPECTED TO RISE ABOVE 100M2/S2 IN
THE NORTHERN PART OF OUR CWA. FCST MID LEVEL LAPSE RATES ARE
EXPECTED TO BE ABOUT 6.5C/KM. THIS LOOKS A BIT ROBUST THOUGH
BECAUSE THERE SHOULD BE SOME CONVECTIVE OVERTURNING WEST OF OUR
CWA. LIMITING FACTOR MAY BE CLOUDS AND AN OVERALL COOLER DAY. ONCE
AGAIN WE HAVE THE EXPECTED SPLIT IN OUR CWA OF BEST KINEMATICS
NORTH AND BEST THERMODYNAMICS SOUTH.
ON A SYNOPTIC SCALE THE MID LEVEL QVEC CONVERGENCE IS ALSO FORECAST
TO BE INCREASING INTO MON EVENING. THUS WE LEFT THE BECOMING LIKELY
POPS IN PLACE. THE FORECAST CORFIDI VECTORS BECOME QUITE LIGHT IN
OUR CWA ON MONDAY AND WITH PWATS STILL FORECAST TO AVERAGE 1.5 TO
2.0 INCHES WE WILL HAVE TO ALSO BE ALERT FOR SOME THUNDERSTORMS WITH
VERY HEAVY RAIN. WE CONTINUED TO SIDE WITH THE HIER STAT GUIDANCE
BASED ON FCST 850MB AND 925MB TEMPS. RIGHT NOW MAX TEMPS REMAIN LOW
ENOUGH THAT WE ARE NOT FORESEEING THE EXTENSION OF HEAT
ADVISORIES OR EXCESSIVE HEAT WARNINGS.
THE COLD FRONT SHOULD MOVE THROUGH OUR CWA LATE MONDAY NIGHT AND WE
ENDED POPS BY TUESDAY MORNING. THE EUROPEAN MODELS ARE NOW
INDICATING THE POSSIBILITY OF A SECONDARY FRONTAL OR TROF PASSAGE
ON TUESDAY. THIS IS NOT AN ILLOGICAL SOLUTION GIVEN HOW STUBBORN
THIS HOT AIR MASS HAS BEEN. WE ADDED POPS TO THE POCONOS, BUT
MIGHT HAVE TO GO DEEPER INTO OUR CWA IF FUTURE RUNS POOL MORE MOISTURE.
WE CONTINUED TO SIDE TOWARD THE HIER END OF STAT GUIDANCE FOR
MINS MONDAY NIGHT BECAUSE OF THE SLOWER CDFNTL PASSAGE AND ALSO ON
TUESDAY BECAUSE OF RECENT PERFORMANCE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE CLOSING PART OF JULY WILL HAVE MUCH IN COMMON WITH THE MONTH AS
A WHOLE. MORE HEAT AND HUMIDITY WILL BE ARRIVING ACROSS OUR PART OF
THE COUNTRY DURING THE MIDDLE OF NEXT WEEK AND AGAIN IT MAY STAY
UNTIL THE END OF THE MONTH.
THE UPPER RIDGE OF HIGH PRESSURE TO THE SOUTH (WHICH HAS RELAXED
DURING THE SHORTER RANGE OF THE FCST) WILL AGAIN BE BUILDING ACROSS
THE EASTERN PART OF THE COUNTRY BEHIND A DEPARTING H5 TROUGH. THE
STORM TRACK BY THE END OF THE WEEK WILL SET UP ALONG THE U.S./CANADA
LINE. MUCH OF THE PERIOD WILL BE DRY...BUT THERE WILL BE SOME
AFTERNOON AND EVENING CHC FOR SHOWERS/TSTMS THU-SAT...BUT NO LARGE
ORGANIZED SYSTEM IS FORESEEN.
HIGH TEMPERATURES ON WEDNESDAY WILL FEATURE PLENTY OF UPPER 80S
ACROSS THE NRN AREAS AND LOW 90S OVER THE METRO AREAS AND THE
DELMARVA. HIGHS WILL INCREASE BY ABOUT 5 DEGREES FROM WED THRU FRI
WHICH WILL PROBABLY BE THE WARMEST DAY OF THE PERIOD. LOWS WILL
MOSTLY BE IN THE 70S...BUT SOME MID TO UPPER 60S WILL BE ACROSS THE
NRN AREAS WED AND THU MORNINGS.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MOSTLY VFR WEATHER IS FORECAST FOR TODAY AND TONIGHT.
MID AND HIGH CLOUDS CONTINUE TO MOVE ACROSS THE FORECAST AREA THIS
MORNING AS A WEAK BACKDOOR COLD FRONT SAGS SOUTH INTO OUR REGION.
A FEW LIGHT SHOWERS ARE CURRENTLY MOVING ACROSS OUR NORTHERN
SECTIONS, BUT ARE NOT RESTRICTING EITHER CIGS OR VSBYS. WINDS ARE
MAINLY NW 5 TO 10 KT. THEY MAY BACK A BIT THIS AFTERNOON BEFORE
VEERING TO THE NE TONIGHT. A NW FLOW AT 925 HPA MAY KEEP A SEA BREEZE
FROM PENETRATING TOO FAR INLAND...BUT A LATE DAY SEA BREEZE WAS
MENTIONED FOR KACY.
OUTLOOK...
A SOMEWHAT STRONGER COLD FRONT IS FORECAST TO CROSS OUR REGION FROM
THE WEST-NORTHWEST LATE MONDAY INTO MONDAY NIGHT. AT LEAST SCATTERED
SHOWERS AND THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THE FRONTAL
PASSAGE. HIGH PRESSURE WILL THEN MOVE IN WITH A DRIER AND LESS HOT
AIR MASS TUESDAY...AND THIS WILL DOMINATE OUR WEATHER AT LEAST
THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED TODAY...AS WELL AS
MOST OR ALL OF THIS COMING WEEK.
A BACKDOOR FRONT WILL WEAKEN AS IT MOVES INTO OUR AREA FROM THE
NORTH TODAY. A STRONGER COLD FRONT IS EXPECTED TO ARRIVE FROM
THE NORTHWEST MONDAY NIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TODAY...BUT COVERAGE MAY BE SOMEWHAT GREATER LATE MONDAY
AND MONDAY NIGHT WITH BETTER FORCING THEN.
HIGH PRESSURE WILL FOLLOW TUESDAY AND DOMINATE OUR WEATHER PATTERN
PROBABLY INTO THURSDAY.
&&
.CLIMATE...
BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH.
PHL...97(2010) / 83 (2010)
ABE...95(1999) / 75 (2010)
ILG...97(2010) / 81 (2010)
ACY...99(2010) / 83 (2010)
MPO...91(1914) / 71 (2010)
RDG...96(2010) / 78 (2010)
TTN...98(1910) / 82 (2010)
GED...99(2010) / 79 (2010)
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ013-016-
020>025-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DELISI/GIGI/HEAVENER
NEAR TERM...DELISI/GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
CLIMATE...GIGIHazardous weather outlook, Jul 24, 3:35 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT SUN JUL 24 2011 NJZ001-007>010-012-014-026-PAZ054-055-060>062-250745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-EASTERN MONMOUTH- COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 335 AM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE SOME LOCALLY GUSTY WINDS AND HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ013-016-020>025-027-250745- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 335 AM EDT SUN JUL 24 2011 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-250745- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 335 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 1:42 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 142 PM EDT SUN JUL 24 2011 DEZ002-003-MDZ020-241845- CAROLINE MD-INLAND SUSSEX DE-KENT DE- 142 PM EDT SUN JUL 24 2011 ...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND SUSSEX COUNTIES... AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF DOVER...MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR HARRINGTON AROUND 215 PM... FARMINGTON AND ANDREWSVILLE AROUND 230 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3887 7540 3876 7571 3895 7582 3906 7567 HEAVENER
Special weather statement, Jul 24, 1:44 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 144 PM EDT SUN JUL 24 2011 NJZ018-PAZ067>071-241845- BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-MONTGOMERY PA- PHILADELPHIA PA- 144 PM EDT SUN JUL 24 2011 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...CAMDEN... CHESTER...DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 19 MILES NORTH OF WEST CHESTER... MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SKIPPACK... EAGLEVILLE AROUND 200 PM...EAST NORRITON...KULPSVILLE AROUND 215 PM...SPRING HOUSE...AMBLER AROUND 230 PM...MAPLE GLEN AND FORT WASHINGTON AROUND 245 PM. VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 4027 7497 3992 7511 4011 7573 4038 7558 HAYES
Special weather statement, Jul 24, 2:02 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 PM EDT SUN JUL 24 2011
NJZ023-024-241900-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
202 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CAPE MAY...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR AVALON AND SEA ISLE CITY
AROUND 215 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3912 7469 3912 7470 3911 7470 3907 7471
3907 7472 3904 7474 3903 7477 3911 7490
3927 7479 3923 7463
HAYESSpecial weather statement, Jul 24, 2:07 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT SUN JUL 24 2011
DEZ003-004-241900-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
207 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGETOWN...MOVING SOUTHEAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR MILLSBORO AROUND 245 PM...DAGSBORO AND
MILLVILLE AROUND 300 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3865 7546 3878 7530 3862 7510 3861 7511
3860 7514 3860 7511 3859 7510 3860 7507
3857 7504 3853 7504 3845 7528 3845 7530
HEAVENERSpecial weather statement, Jul 24, 2:40 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT SUN JUL 24 2011
NJZ015-018-019-027-PAZ068-069-071-241945-
BUCKS PA-CAMDEN NJ-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
240 PM EDT SUN JUL 24 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...
BURLINGTON...CAMDEN...MERCER...MONTGOMERY AND PHILADELPHIA
COUNTIES...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES NORTHEAST OF PHILADELPHIA...
MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR HOLMESBURG...
TACONY AROUND 245 PM...RIVERSIDE...DELANCO AROUND 300 PM...
WILLINGBORO...EDGEWATER PARK AROUND 315 PM...FLORENCE...TULLYTOWN
AROUND 330 PM...MOUNT HOLLY AND LUMBERTON AROUND 345 PM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4018 7460 4016 7461 4010 7458 3980 7471
3994 7522 4027 7514 4018 7457 4017 7458
HAYESSpecial weather statement, Jul 24, 2:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 PM EDT SUN JUL 24 2011
NJZ023-024-241945-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
241 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF CAPE MAY...MOVING EAST AT
15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3915 7467 3912 7470 3910 7470 3905 7474
3902 7477 3902 7480 3904 7485 3921 7478
3919 7466 3918 7466
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:48 AM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean and 1 more | 16 hr |
| Jul 24, 1:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Jul 24, 1:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 2:02 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Jul 24, 2:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 3:01 PM EDT | Special Weather Statement | PHI | Morris | 59 min |
| Jul 24, 3:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 3:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 24, 3:17 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 24, 3:17 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 58 min |
| Jul 24, 3:30 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 60 min |
| Jul 24, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 54 min |
| Jul 24, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 61 min |
| Jul 24, 4:13 PM EDT | Special Weather Statement | PHI | Atlantic, Gloucester, Salem | 62 min |
| Jul 24, 4:14 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 24, 4:32 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 58 min |
| Jul 24, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 64 min |
| Jul 24, 4:50 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 24, 4:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 24, 5:07 PM EDT | Special Weather Statement | PHI | Ocean | 53 min |
| Jul 24, 5:08 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
| Jul 24, 5:10 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 65 min |
| Jul 24, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 53 min |
| Jul 24, 5:27 PM EDT | Special Weather Statement | PHI | Mercer | 63 min |
| Jul 24, 5:35 PM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| Jul 24, 5:56 PM EDT | Special Weather Statement | PHI | Warren | 64 min |
| Jul 24, 6:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 6:19 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 56 min |
| Jul 24, 7:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Jul 24, 1:33 PM EDT | Special Weather Statement | PHI | Carbon | 57 min |
| Jul 24, 1:44 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 61 min |
| Jul 24, 2:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Jul 24, 3:04 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh | 56 min |
| Jul 24, 3:45 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 60 min |
| Jul 24, 4:55 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 65 min |
| Jul 24, 6:24 PM EDT | Special Weather Statement | PHI | Philadelphia | 66 min |
| Jul 24, 1:42 PM EDT | Special Weather Statement | PHI | Caroline | 63 min |
| Jul 24, 2:13 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 36 min |
| Jul 24, 3:10 PM EDT | Special Weather Statement | PHI | Kent | 65 min |
| Jul 24, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 54 min |
| Jul 24, 4:43 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 62 min |
| Jul 24, 5:57 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 63 min |
| Jul 24, 6:41 PM EDT | Special Weather Statement | PHI | Talbot | 64 min |
| Jul 24, 7:35 PM EDT | Special Weather Statement | PHI | Talbot | 55 min |
| Jul 24, 1:30 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jul 24, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 56 min |
| Jul 24, 2:07 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Jul 24, 2:12 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 63 min |
| Jul 24, 2:59 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 24, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 55 min |
| Jul 24, 3:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 24, 3:40 PM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Jul 24, 3:58 PM EDT | Special Weather Statement | PHI | Kent | 62 min |
| Jul 24, 4:26 PM EDT | Special Weather Statement | PHI | Kent | 64 min |
| Jul 24, 4:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 24, 4:58 PM EDT | Special Weather Statement | PHI | Kent | 62 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.